# SDR DALA2018051603403

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE FORWARD CARGO DOOR CUTOUT LOWER SILL FITTING FOUND CORROSION ON MULTIPLE AREAS ON THE FITTING ASSEMBLY AT STA 600. REPLACED FITTING ASSEMBLY IAW SRM 51-40-02 PAR 7D.
